# SDR CALA2022010500027

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 114,463 hours, 17,748 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Transmitter
- Part number: 367027020
- Condition: Unserviceable
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L HYD QTY ZEROINFLT. PRESS NORMAL. INSPECTED LH PYLON AREA FOR ANY EVIDANCE OF LEAK AND EDP ALL DRY REMOVED AND REPLACED LEFT HYD QTY TRANSMITTER I.A.W. M/M NO LEAK NOTED ALSO FLIGHT CNT NO LEK NOTED VERIFIED RESERVOIR 29-33-02-004-001 AND 29-33-02-404-014 UP TO AND INCLUDING G13. 75% FULL BUT QUANTITY READS ZERO. NEED TO REPLACE LH RESERVOIR SERVICED LEFT SYSTEM WITH 6 CANS OF HYD FLUID QTY STILL READING QUANTITY XMTER ZERO. NEEDS FURTHER T/S. ADD EMP:U181029,U180545 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925294  SN OFF 7492 IPC REFERENCE # 29-33-00 TROUBLESHOT LEFT HYDRAULIC SYSTEM QUANTITY PER FIM TASK  29-11 29-33-02-404-014 FROM STEP 3.G(13) TO COMPLETION. LEAK CKS GOOD. FAULT TREE 817. REMOVED AND REPLACED HYDRAULIC FLUID QUANTITY ROTABLE PARTS CHANGE WAS INDICATED - TT # 1926021  SN OFF 0478 MONITOR UNIT, M122, PER AMM 29-33-01. OPS CHECKS GOOD. COMPLETED INSTALLATION OF LEFT RESERVOIR QTY TRANSMITTER PER AMM MONITOR, HYDRAU  OFF 76-2932-9-0002 0478 ON 76-2932-9-0002 0228
